# SDR P5CA9701843

- Difficulty date: November 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N859FT
- Make and model: Boeing 747123
- Aircraft serial: 20326
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Delaminated
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIBERGLASS SURFACE RIPPING AWAY FROM RIGHT WING UPPER SURFACE LEADING EDGE PANEL.  REPAIRED PER BOEING SRM 51-40-12.
